Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 273758, 10 pages
http://dx.doi.org/10.1155/2013/273758
Research Article

Parametric Extension of the Most Preferred OWA Operator and Its Application in Search Engine's Rank

School of Economics and Management, Southeast University, Nanjing, Jiangsu 210096, China

Received 29 January 2013; Accepted 24 April 2013

Academic Editor: T. Warren Liao

Copyright © 2013 Xiuzhi Sang and Xinwang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuzhi Sang and Xinwang Liu, “Parametric Extension of the Most Preferred OWA Operator and Its Application in Search Engine's Rank,” Journal of Applied Mathematics, vol. 2013, Article ID 273758, 10 pages, 2013. https://doi.org/10.1155/2013/273758.